Skip to Main content Skip to Navigation
Journal articles

A complex hyperbolic Riley slice

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01613535
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, October 9, 2017 - 5:13:17 PM
Last modification on : Wednesday, July 28, 2021 - 2:02:05 PM

Links full text

Identifiers

Collections

Citation

John R. Parker, Pierre Will. A complex hyperbolic Riley slice. Geometry and Topology, Mathematical Sciences Publishers, 2017, 21 (6), pp.3391 - 3451. ⟨10.2140/gt.2017.21.3391⟩. ⟨hal-01613535⟩

Share

Metrics

Record views

66